# SDR SWAA082729

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 37,323 hours, 22,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Worn
- Location: Nr 6 Spoiler
- Component: Spoiler
- Component part number: 6573730
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING NR 6 SPOILER LOWER SURFACE WORN.  REMOVED AND REPLACED SPOILER PER MM.
